# SDR USAA2013061400015

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 60,267 hours, 39,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Unserviceable
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD F/A REPORTED A BURNING SMELL SIMILAR TO A RAG BURNING IN FIRST CLASS.  MX COMPLIED WITH TROUBLESHOOTING CABIN ODOR 737, JOB CARD 03L00021001.  R & R RECIRCULATION FAN HEPA FILTERS IAW AMM 21-21-23-404-059 AND AMM 21-21-23-004-055.
